RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 2, Pages 475–478 (Mi izv2960)  

This article is cited in 6 scientific papers (total in 6 papers)

On the semigroup of genera in the theory of integral representations

D. K. Faddeev


Full text: PDF file (469 kB)

Bibliographic databases:
Received: 14.11.1963

Citation: D. K. Faddeev, “On the semigroup of genera in the theory of integral representations”, Izv. Akad. Nauk SSSR Ser. Mat., 28:2 (1964), 475–478

Citation in format AMSBIB
\Bibitem{Fad64}
\by D.~K.~Faddeev
\paper On the semigroup of genera in the theory of integral representations
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 2
\pages 475--478
\mathnet{http://mi.mathnet.ru/izv2960}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=161885}
\zmath{https://zbmath.org/?q=an:0145.27203}


Linking options:
  • http://mi.mathnet.ru/eng/izv2960
  • http://mi.mathnet.ru/eng/izv/v28/i2/p475

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. M. Gudivok, “Representations of finite groups over number rings”, Math. USSR-Izv., 1:4 (1967), 773–805  mathnet  crossref  mathscinet  zmath
    2. Yu. A. Drozd, V. V. Kirichenko, A. V. Roiter, “On hereditary and bass orders”, Math. USSR-Izv., 1:6 (1967), 1357–1375  mathnet  crossref  mathscinet  zmath
    3. V. P. Platonov, “Adele groups and integral representations”, Math. USSR-Izv., 3:1 (1969), 147–154  mathnet  crossref  mathscinet  zmath
    4. Yu. A. Drozd, “Adèles and integral representations”, Math. USSR-Izv., 3:5 (1969), 1019–1026  mathnet  crossref  mathscinet  zmath
    5. Yu. A. Drozd, V. V. Kirichenko, “On quasi-Bass orders”, Math. USSR-Izv., 6:2 (1972), 323–365  mathnet  crossref  mathscinet  zmath
    6. P. M. Gudivok, V. P. Rud'ko, “On modular and integral representation algebras on finite groups”, Math. USSR-Izv., 7:5 (1973), 963–989  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:163
    Full text:58
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019